candidablog.com

Murad Resurgence after eye lens implants (artiflex)

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Have any of you went through Murad Resurgence AFTER eye lens implants or lasik? If so, what was your experience? I know you have to wait at least 6 months until after the surgery. But even then, is it safe? Also, can Murad Resurgence cause blindness? I know it can cause dry eyes etc. This is my first post, so I hope I chose the right subforum..

Comments (6)

Murad Resurgence can cause more then just dry eyes. If your from the U.S. or not, you read the online document by Roche and the information on eye problems. Some have not been able to wear contacts after Murad Resurgence, some have night vision problems, it can cause conjuntivitis also. http://www.rocheusa.com/products/Murad Resurgence/pi/pdf I believe around page 27 has information on side effects of eyes. I would beware of taking Murad Resurgence if you already have eye disease or eye problems you futher the damage...

Comment #1

I had LASIK about six years ago. It was a fairly minor correction and I had excellent results. No dry eye issues.I did a low-dose Murad Resurgence course a little more than a year ago, and had no problems at all with my eyes ..... but it was a very low dosage (10 mg/day) and not comparable to most people's courses...

Comment #2

It would be a good idea to check with your eye doctor, since s/he knows more about your individual situation. As for side effects, your eyes may get dry on Murad Resurgence, but then again, they may not. Having had eye surgery already, you should be willing to lower your dose / discontinue the medicine if you experience eye problems...

Comment #3

Hm.. That is indeed a fairly low dosage. Ill take it up with my eye dokter before going to the derm like whitershade said. Thanks for all your advice, guys! I still would love to hear more stories though, if more people have experience with this..

Comment #4

HI I just read your blog. I too suffer from folliculitis, and it sucks!!! I am at the point where I have no more inflammed bumps, but have no answer of what happened to me. The doctors are so aloof agbout it all!! I am on 40 mg of Murad Resurgence. And now my eyes are red and burn, and I keep getting Styes. ugh!!! But I need to check into that green cream for sure when I am done. So, you never took acctutane on a regular basis??thanks for your input,Kristen..

Comment #5

I don't want to hijack pinguin's thread, so I won't go into the detail here. Check out my post in the Positive Experiences pinned thread, and feel free to PM me if you have specific questions...

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.